Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What is the drug interaction between Reglan and seroquel?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5097 Questions
Dr XXXXXXX Needs to know what is the drug interaction between Reglan and seroquel? Thank You
Posted Mon, 17 Mar 2014 in Medicines and Side Effects
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Parkinsonism symptoms Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this possible cancer of the liver that you have reported. I do hope you are working with your doctors to get this addressed. Using Reglan(metoclopramide) together with Seroquel(quietiapine) is not recommended. Treatment with either of these medications alone can cause Parkinson-like symptoms and abnormal muscle movements, and combining them may increase that risk. The most serious of the movement disorders associated with the use of these medications is a condition known as tardive dyskinesia . This mostly involves muscles in the face, but may also involve those in the limbs. You cannot control these movements, and they may not go away even after stopping the medications. There is no treatment for tardive dyskinesia, but symptoms may lessen or disappear over time after stopping the medications. However, if you must take these medications together because of benefits outweighing the risk, let your doctor know promptly if you experience muscle spasm or movements that you can't stop or control, such as lip smacking, chewing, puckering, frowning or scowling, tongue thrusting, teeth clenching, jaw twitching, blinking, eye rolling, shaking or jerking of arms and legs, tremor, jitteriness, restlessness, pacing, and foot tapping. I hope this addresses your query fully. Feel free to ask for ant more clarifications or more information if need be. I wish you the best of health. Thank you so much for using our services. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor